Generalized self-concordant analysis of Frank–Wolfe algorithms

Dvurechensky, Pavel ; Safin, Kamil ; Shtern, Shimrit ; Staudigl, Mathias

[img] PDF
s10107-022-01771-1.pdf - Published

Download (1MB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-649958
Document Type: Article
Year of publication: 2023
The title of a journal, publication series: Mathematical Programming. Series A
Volume: 198
Issue number: 1
Page range: 255-323
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 0025-5610 , 1436-4646
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Optimization (Staudigl 2023-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Classification: MSC: 90C25 , 65K05 , 90C06,
Keywords (English): generalized self-concordant functions , Frank–Wolfe algorithm , convex programming

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item